# SDR ASAA1148898

- Difficulty date: January 25, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 45,170 hours, 23,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65496765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY SECTION INTERCOSTAL CORRODED AT STR 26R BS 965.  FABRICATED AND REPLACED INTERCOSTAL IAW B737 400 SRM 51 30 01 AND 51 40 02.
